# SDR ASAA2019040929284

- Difficulty date: April 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 20,997 hours, 6,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1675 AND M1673 REQUIRE REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M1675 AND M1673 IAW AMM 33-51-06. OPS CHECKS GOOD IAW AMM 33-51-00.
